# SDR DALA2019082905064

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,337 hours, 40,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUTION MESSAGE PRIOR TO PUSHBACK. REMOVED AND REPLACED PSEU IAW AMM 32-09-04. SYSTEM CHECKED GOOD.
